Cuttie08 asked in HealthWomen's Health · 7 years ago

What happens if Monistat 7 cream runs out before day 7?

I have a mild yeast infection, I've been taking Monistat 7 since Wednesday. The tube of cream doesn't look like it will last until day 7! I feel 100% better but I still want to finish the treatment to make sure the infection is completely cleared up. Is this going to be a problem if it runs out?

3 Answers

Relevance
  • Anonymous
    3 years ago

    1

    Source(s): Urtiacria Relief http://givitry.info/FullUrticariaCure
    • Log in to reply to the answers
  • Anonymous
    7 years ago

    To be on the safe side, I would go grab a Monistat 1 (the ovule) and use that on the last day. That way, you're not skipping any treatment. It can come back if it's not treated all 7 days.

    You can read more about yeast infections on this website: http://www.yeastinfection.org/faqs/

    • Log in to reply to the answers
  • 4 years ago

    Don't panic after studying the following as it may not be the trouble but heed the actions to take.... What is activity-induced urticaria? Undertaking-brought on urticaria is a that explanations hives and other allergic symptoms. It may possibly occur during or after endeavor. Hives or "welts" are mostly raised, flat bumps on the epidermis which can be extra red around the facet than in the center. Hives may also appear like crimson spots, blotches or blisters. They are able to arise on any part of the body. What does it mean if I get hives once I activity? Physical pastime can reason allergic signs in some individuals. Symptoms could incorporate: Hives (giant or small) Itching of the dermis Flushing (redness) of the dermis difficulty breathing or a choking feeling stomach cramping Headache Swelling of the face, tongue or fingers Return to high What should I do if I get hives throughout exercise? You should stop exercising as quickly as you discover the hives. If the hives don't go away in 5 to 10 minutes, or in case you have other symptoms, name your doctor proper away. Can endeavor-brought on urticaria be lifestyles-threatening? In extreme circumstances, symptoms is also existence-threatening, but this is very infrequent. If you happen to ever have severe signs, your physician may prescribe a medicine called epinephrine for you. You inject this treatment as quickly as symptoms start. It stops the symptoms earlier than they turn out to be existence-threatening.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.